MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEED TUBE, ELECTRO-STYLET, WITH ENFIT CONNECTOR; DH CORTRAK DISPOSABLES

AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEED TUBE, ELECTRO-STYLET, WITH ENFIT CONNECTOR; DH CORTRAK DISPOSABLES
Model Number 40-9431TRAK2
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 13-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the second of two reports.Refer to 9611594-2026-00059 for the first event.It was reported the catheter ruptured.The reporter stated, "i feel these are clear cases of operator error and force through kink or clog." additional information received noted the device was in place from on (b)(6) 2025 through on (b)(6) 2026.The break was noticed on removal.It was difficult to identify where the break occurred.The clinician noted "hard to tell numbers are blurry from dwell, on x-ray kink was past [gastro-esophageal junction] but not by much maybe 5-6 cm past.Ballooning visible." the rupture occurred inside of the patient.The patient was using the tube for continuous feedings.The device was used for oral and/or crushed medications.Documentation shows the tube was flushed approximately on average once a day.The device was flushed manually.There was a history of the tube clogging prior to the rupture.The clinicians used clog zapper to try and remedy the clog.A new tube was placed and feedings were continued.The patient required additional x-rays and tube replacement.There was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.All information reasonably known as of 10-apr-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORTRAK 2 NG/NI FEED TUBE, ELECTRO-STYLET, WITH ENFIT CONNECTOR
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24335268
Report Number9611594-2026-00060
Device Sequence Number9744504
Product Code KNT
UDI-Device Identifier00350770460475
UDI-Public(01)00350770460475
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9431TRAK2
Device Catalogue Number40-9431TRAK2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/02/2026
04/23/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/11/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight77 KG